# SDR ASAA2014051707871

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 583 hours, 197 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1105
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 108 hours, 36 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODES ON EEC BITE TEST FOR NR 1 ENGINE.  ACFT GROUNDED.  PERFORMED EEC TEST 75-33 TASK 801.  FOUND ACTIVE FAULTS 75-10821 AND 75-30801. PERFORMED 75-33, TASK 801, STEP 3 T25 SENSOR CHECKED NORMAL AT 217 OHMS EACH, STEP 3A, EEC REQ REPLACEMENT. REPLACED NR 1 ENGINE EEC.  ALL OPS CHECKS NORMAL IAW MM 73-21-60.  PERFORMED FIM 73-25 TASK 804. FMV POSITION SIGNAL DISAGREE IAW FAULT CODE 73-30351. NO FAULTS FOUND.
